EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
208-23-13 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case - usa.Patient id: (b)(6).Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.It was reported that approximately 50 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, osteolysis, synovitis.No further issues or complications were reported.No additional information is available.Udi: (b)(4).510k: k954208.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.